# SDR DHL2006807510

- Difficulty date: November 8, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 7 TRACK LUGS WORN STA 315.000.  CUT OUT NR 7 TRACK DAMAGED SECTION IAW SRM 53-2-3 PG 17 FIG 6A.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLUG AND CHANNEL IAW SRM 53-2-3 PG 17, SRM 51-3-0, SRM 51-3-1 PG 3 (TORQUE).
